MAUDE Adverse Event Report: INARI MEDICAL, INC. CLOTTRIEVER SHEATH, 13FR, 15CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

INARI MEDICAL, INC. CLOTTRIEVER SHEATH, 13FR, 15CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number 50-101
Medical Device Problem Codes Entrapment of Device (1212); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 02/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted to supplement an initial mdr mailed on 3/13/2026 due to a temporary system outage affecting the manufacturer's complaint handling system.Although this report is being submitted as an initial report due to system limitations, it is intended as a follow-up report to the previously submitted paper mdr (3020347218-2026-paper-03).The devices were discarded by the user facility and are not available for evaluation.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.Additionally, a complaint history review was conducted, and the same issue has not been reported against this lot number.Manufacturer reference number (b)(4).
 
Event or Problem Description
On (b)(6) 2026 a patient underwent deep vein thrombosis (dvt) thrombectomy using stryker peripheral vascular devices.A total of six passes were performed using the clottriever catheter (ct catheter) through the clottriever sheath, 13fr (ct sheath).Following the sixth pass, the ct catheter was removed and while removing the ct sheath, it was noticed that the funnel was separated from the sheath and remained subcutaneous.The funnel was surgically removed.

Brand Name
CLOTTRIEVER SHEATH, 13FR, 15CM
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
9494132147
MDR Report Key24653547
Report Number3020347218-2026-00025
Device Sequence Number6121084
Product Code QEW
UDI-Device Identifier00810123710058
UDI-Public(01)00810123710058(17)270605(10)25060030
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K233815
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number50-101
Device Catalogue Number50-101
Device Lot Number25060030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown